MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number 60-02-50
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the knob of a scpc pump was not working during a procedure there is no report of any patient injury.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the sorin centrifugal pump system with tubing clamp.The incident occurred in usa.Biomed tightened and tested the device.Additionally a livanova fse verified the panel: scp panel was opened, all connections checked and tightened sae to proper torque, 2.8nm.Livanova tested with a flow meter and all tests passed.System returned for use.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: complaints database analysis revealed no similar event since unit installation in 2019.Based on collected information, it cannot be ruled out that the reported event was caused by the knob which became loose over time.The wearing of electro-mechanical devices can be originated by the specific use condition at customer site that may have contributed to the event.However, there is no concerning trend for this kind of failure.
 
Event or Problem Description
See initial report.

Brand Name
SORIN CENTRIFUGAL PUMP SYSTEM WITH TUBING CLAMP
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19019113
Report Number9611109-2024-00163
Device Sequence Number3825785
Product Code DWA
UDI-Device Identifier04033817900993
UDI-Public(01)04033817900993(11)190826
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K032213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-02-50
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/31/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown